Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 113, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 17, 2022, 1:19 PM EDT for Jackson County, Mason County, Roane County, West Virginia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2022, 1:19 PM EDT (17:19 UTC)
- Expired
- Jun 17, 2022, 1:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Jackson County, WV, Mason County, WV, Roane County, WV
The radar
The Charleston,WV radar (KRLX), 49 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:02 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2184 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted.
725
WUUS51 KRLX 171719
SVRRLX
WVC035-053-087-171745-
/O.NEW.KRLX.SV.W.0113.220617T1719Z-220617T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
119 PM EDT Fri Jun 17 2022
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
East central Mason County in western West Virginia...
Northwestern Roane County in central West Virginia...
Central Jackson County in northwestern West Virginia...
* Until 145 PM EDT.
* At 119 PM EDT, a severe thunderstorm was located near Ripley,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ripley, Kenna, Cottageville, Statts Mills, Evans, Given, Kentuck,
Fairplain, Gay and Mount Alto.
This includes Interstate 77 in West Virginia between mile markers 121
and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3892 8184 3882 8148 3859 8162 3863 8170
3868 8175 3868 8179 3876 8195
TIME...MOT...LOC 1719Z 295DEG 24KT 3881 8181
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
091 follow-up statement
143
WWUS51 KRLX 171731
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
131 PM EDT Fri Jun 17 2022
WVC035-053-087-171745-
/O.CON.KRLX.SV.W.0113.000000T0000Z-220617T1745Z/
Mason WV-Roane WV-Jackson WV-
131 PM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR EAST CENTRAL MASON...NORTHWESTERN ROANE AND SOUTHERN JACKSON
COUNTIES...
At 131 PM EDT, a severe thunderstorm was located near Ripley, moving
southeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ripley, Kenna, Statts Mills, Evans, Given, Kentuck, Fairplain and
Gay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3885 8180 3882 8148 3859 8162 3863 8170
3868 8175 3868 8179 3877 8185
TIME...MOT...LOC 1731Z 294DEG 23KT 3879 8175
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:20 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 17, 12:20 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 1220 PM EDT Fri Jun 17 2022 .SYNOPSIS... Cold front today with additional strong to severe storms possible. High pressure brings dry and cooler weather this weekend. Heat and some humidity return next week. && .NEAR TERM /THROUGH TONIGHT/... As of 1045 AM Friday... Temperatures have been running a few degrees above the inherited hourly forecast this morning so adjusted upward into the afternoon to remain in line with current observations. Also reconstructed POPs to maintain symmetry with radar trends as we monitor approaching convection from the west. The question still remains how far north within the forecast area will showers and storms traverse through the afternoon and early evening as the cold front dropping down shunts convection southward and at a quick pace. At the time of writing, a Severe Thunderstorm Watch has been issued for our northeast Kentucky counties as the line of convection progresses eastward over the next several hours. As of 300 AM Friday... The main feature for this period is a cold front moving through from northwest to southeast through this afternoon. This feature will promote some convection mainly confined to the southern half of the area for this late morning to late afternoon, possibly a little longer. The Hi-Res models are in disagreement and off by timing, however the HRRR does have some stronger storms coming in to our southern zones by late afternoon. Guidance kept in some good chances for thunderstorm probabilities across our lower half of the CWA, which is a good thing since we have a great environment for pop-up storms with dew points in the 70's, a pocket of anomalously high PWATs in our southern areas, and very high forecast instability. However, storm development may be deterred slightly by forecast sounding mid-level inversions with very dry air in the mid to upper levels. This does make sense since we do have high pressure in the area, especially to our south but moving away, therefore even though thunderstorm chances are there, confidence in extent of development is low at this time. SPC does have our southern half in a marginal for severe and this makes sense with all CAPE values >3000 J/Kg, DCAPE values >1000 J/Kg, modest shear and also very little CIN (if we heat up enough those mid lvl inversions wont matter). Along with some cloudiness associated with the aforementioned cold front the area will still be able to heat up quite a bit to help initiate storm activity, therefore confidence in potential strength is a lot better. By late afternoon, the cold front kicks out to the south and clouds will clear behind with a lot drier and more intense northwesterly surface flow in its wake. This will allow for max temps to climb maybe a few more degrees more topping off at around 90 degrees for the lowlands and mid 80's elsewhere, except for the highest elevations (low to mid 70's). The main threat with any stronger to severe storms today will be really only damaging wind and possible large hail. If the front does slow down slightly over the southern area by this late afternoon and training occurs along the boundary, there could be some isolated water issues, especially in this juicy environment although the likelihood is fairly minimal. Elevated surface flow will continue through fropa and into the overnight with gusty winds as strong as 20-25mph in the lowlands with higher gusts in the northeast mountains likely. With clear skies, lower dew points and modest northwesterly flow, by this evening and continuing into the next day, it will feel a lot more comfortable outside than it has the past several days. && .SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/... As of 220 AM Friday... A high pressure system will combine with an upper level trough to bring a dry weekend with warm afternoons and cool nights. Temperatures will be well below normal for this time of year and quite a contrast to the past few days. A mostly dry warm front will push through the area on Monday and Monday night. && .LONG TERM /TUESDAY THROUGH FRIDAY/... As of 1220 PM Friday... Models continue to indicate the region will be in control of an upper level early in the period. However, this ridge will begin to flatten out with time. As a result, temperatures will be well above normal with 90s across the lowlands. There will also be an increasing chance of mainly afternoon and evening showers and thunderstorms Tuesday and Wednesday. A weak cold front will push southeast Thursday bringing an even better chance for showers and thunderstorms. The front will not bring much in the way of temperature relief. However, slightly drier air will filter into the region. After heat index values in the mid 90s to near 100 degrees on Wednesday, low to mid 90s will be more common by Friday. && .AVIATION /16Z FRIDAY THROUGH TUESDAY/... As of 615 AM Friday... Currently, mainly clear skies for the sites with some river valley fog around the area which is apparent on satellite although not affecting any sites. Wind has slowly increased and we should see gusty conditions start to rise across the eastern terminals by this late morning. Winds will continue to increase throughout the day for all terminals. VFR will be generally be the predominant category although there will be chances for convection during the late morning to late afternoon where a shower/storm may impact the terminal with some temporary MVFR or worse conditions. A cold front will move through from northwest to southeast and change wind direction around the late afternoon out of the northwest. Gusts up to 20KT+ can be expected during frontal passage and each site could see at this rise during the early to late afternoon. Thereafter, things will clear out by the evening and promote a fairly clear sky overnight. Surface flow will stay elevated out of the northwest enough to prevent any fog development for Saturday morning. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing/extent of showers and storms this afternoon may vary from the forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 16 17 18 19 20 21 22 23 00 01 02 03 EDT 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23 CRW CONSISTENCY M H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M M M M M H H H H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SATURDAY... River Valley Fog with IFR conditions may occur Sunday morning and again Monday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...RPY/JZ NEAR TERM...JSH/JZ/MEK SHORT TERM...RPY LONG TERM...JSH AVIATION...JZ
Hazardous weather outlook, Jun 17, 1:07 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 107 PM EDT Fri Jun 17 2022 OHZ086-087-WVZ007-008-014-016-018-027-028-521>524-181715- Gallia-Lawrence OH-Mason-Jackson WV-Putnam-Roane-Calhoun-Clay- Braxton-Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas- 107 PM EDT Fri Jun 17 2022 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Isolated severe thunderstorms are possible today. Damaging winds and large hail will be the main hazards, but localized flooding issues will also be possible in areas of heavy rain or for locations that receive multiple storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ083-WVZ526-181715- Jackson OH-Southeast Randolph- 107 PM EDT Fri Jun 17 2022 This Hazardous Weather Outlook is for portions of southeast Ohio and northeast West Virginia. .DAY ONE...This Afternoon and Tonight. Isolated severe thunderstorms are possible today. Damaging winds and large hail will be the main hazards, but localized flooding issues will also be possible in areas of heavy rain or for locations that receive multiple storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-076-084-085-WVZ009>011-017-019-020-030>032-039-040- 525-181715- Perry-Morgan-Athens-Washington-Vinton-Meigs-Wood-Pleasants-Tyler- Wirt-Ritchie-Doddridge-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Randolph- 107 PM EDT Fri Jun 17 2022 This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia and northern West Virginia. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ029-181715- Gilmer- 107 PM EDT Fri Jun 17 2022 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of central West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ006-013-015-026-515>520-181715- Cabell-Lincoln-Kanawha-Boone-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas- 107 PM EDT Fri Jun 17 2022 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms are possible today. Damaging winds and large hail will be the main hazards, but localized flooding issues will also be possible in areas of heavy rain or for locations that receive multiple storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-181715- Greenup-Carter-Boyd- 107 PM EDT Fri Jun 17 2022 ...SEVERE THUNDERSTORM WATCH 383 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of northeast Kentucky. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms are possible today. Damaging winds and large hail will be the main hazards, but localized flooding issues will also be possible in areas of heavy rain or for locations that receive multiple storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ005-024-025-033-034-181715- Dickenson-Buchanan-Wayne-Mingo-Logan-McDowell-Wyoming- 107 PM EDT Fri Jun 17 2022 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southwest Virginia, and portions of southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Numerous severe thunderstorms are possible today. Damaging winds and large hail will be the main hazards, but localized flooding issues will also be possible in areas of heavy rain or for locations that receive multiple storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ105-181715- Lawrence KY- 107 PM EDT Fri Jun 17 2022 ...SEVERE THUNDERSTORM WATCH 383 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for portions of northeast Kentucky. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Numerous severe thunderstorms are possible today. Damaging winds and large hail will be the main hazards, but localized flooding issues will also be possible in areas of heavy rain or for locations that receive multiple storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:01 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Tyler | 29 min |
| Jun 16, 8:20 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 25 min |
| Jun 16, 8:23 PM EDT | Severe Thunderstorm Warning | RLX | Gilmer, Lewis, Upshur | 52 min |
| Jun 16, 8:31 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison | 44 min |
| Jun 16, 8:42 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Ritchie, Tyler | 33 min |
| Jun 16, 8:59 PM EDT | Flash Flood Warning | RLX | Gilmer, Lewis, Upshur | 6 hr |
| Jun 16, 9:14 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Harrison, Lewis, Randolph, Upshur and 1 more | 31 min |
| Jun 16, 9:25 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Gilmer | 28 min |
| Jun 16, 9:29 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler | 31 min |
| Jun 16, 9:44 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Pocahontas, Randolph, Upshur, Webster | 31 min |
| Jun 16, 9:50 PM EDT | Special Weather Statement | RLX | Wood | 25 min |
| Jun 16, 10:05 PM EDT | Special Weather Statement | RLX | Pleasants | 25 min |
| Jun 16, 10:13 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Pocahontas, Randolph, Webster | 32 min |
| Jun 16, 10:16 PM EDT | Special Weather Statement | RLX | Ritchie, Wood | 29 min |
| Jun 16, 10:36 PM EDT | Flash Flood Warning | RLX | Pleasants | 6 hr |
| Jun 16, 10:40 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Randolph, Webster | 35 min |
| Jun 16, 10:49 PM EDT | Special Weather Statement | RLX | Fayette | 26 min |
| Jun 16, 10:56 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 34 min |
| Jun 16, 11:11 PM EDT | Special Weather Statement | RLX | Nicholas | 19 min |
| Jun 16, 11:17 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 58 min |
| Jun 16, 11:19 PM EDT | Special Weather Statement | RLX | Pocahontas | 11 min |
| Jun 17, 12:16 AM EDT | Special Weather Statement | RLX | Summers | 29 min |
| Jun 17, 12:49 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 41 min |
| Jun 17, 1:27 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln | 33 min |
| Jun 17, 1:28 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 32 min |
| Jun 17, 1:35 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 25 min |
| Jun 17, 1:42 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 33 min |
| Jun 17, 1:51 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 24 min |
| Jun 17, 1:55 PM EDT | Special Weather Statement | RLX | Randolph | 35 min |
| Jun 17, 1:59 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, McDowell and 3 more | 31 min |
| Jun 17, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Clay, Jackson, Kanawha, Mason, Nicholas and 3 more | 49 min |
| Jun 17, 2:30 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, McDowell, Mingo, Raleigh, Wyoming | 30 min |
| Jun 17, 2:33 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Braxton, Cabell, Clay, Fayette, Kanawha and 6 more | 57 min |
| Jun 17, 3:00 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas, Pocahontas, Webster | 30 min |
| Jun 17, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 31 min |
| Jun 17, 3:35 PM EDT | Flash Flood Warning | RLX | Clay, Fayette, Nicholas | 4 hr |
| Jun 17, 3:40 PM EDT | Flash Flood Warning | RLX | Jackson, Kanawha, Putnam, Roane | 3 hr |
| Jun 17, 4:15 PM EDT | Flash Flood Warning | RLX | Nicholas | 3 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.